# SDR SWAA2021081635250

- Difficulty date: March 26, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 69,225 hours, 40,698 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Broken
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN DRAIN EXTERNAL SKIN LOCATED BS 1016 LOWER FUSELAGE EXTERIOR ( 3 EA) / REPLACED DRAIN EXTERNAL SKIN LOCATED BS1016 LOWER FUSELAGE EXTERIOR (3EA) IAW B737-700 SRM 51-40-02 AND DWG: 148A3322 REV:-
